# SDR HEEA078850

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,808 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 407001732101
- Part serial: NA
- Condition: Worn
- Location: T/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL BELLCRANK IS WORN.
